Subscribe Now Subscribe Today
Science Alert Home Journals at Science Alert For Authors For Subscribers Contact Us
Journal of Applied Sciences
  Year: 2010 | Volume: 10 | Issue: 19 | Page No.: 2187-2197
DOI: 10.3923/jas.2010.2187.2197
A Review of the Parallel Algorithms for Solving Multidimensional PDE Problems
Norma Alias and Md. Rajibul Islam

This review study gives a widespread overview of the solutions of several engineering problems based on some multidimensional partial differential equations like parabolic, hyperbolic, elliptic, AGE, IADE equations. Different analytical methods of treatment as well as those of numerical methods are presented in this paper. Finally, some evaluation phases of several experiments in order to solve some current engineering problems and recommendations are demonstrated.

Key words: Partial differential equations, numerical analysis, parallel algorithms, engineering problems

 [Fulltext PDF]   [Fulltext HTML]   [XML: Abstract + References]   [References]   [View Citation]  [Report Citation]
  •    The Visualization of Three Dimensional Brain Tumors’ Growth on Distributed Parallel Computer Systems
How to cite this article:

Norma Alias and Md. Rajibul Islam, 2010. A Review of the Parallel Algorithms for Solving Multidimensional PDE Problems. Journal of Applied Sciences, 10: 2187-2197.

DOI: 10.3923/jas.2010.2187.2197






                 home       |       journals        |       for authors       |       for subscribers       |       asci
          © Science Alert. All Rights Reserved